# SDR CA150210009

- Difficulty date: February 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: AE2460260E0240
- Condition: Corroded
- Location: Hyd System
- Part time: 6,771 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) TURNED THE LEFT DCMP OFF RT AFTER TAKEOFF AND THEY LOST ALL LT SYSTEM IN CRUISE. GROUND INSPECTION FOUND THAT FLEX PIPE WAS FRETTED THROUGH CAUSING THE FLUID LEAK.  R & R RUPTURED LINE. CLEANED ALL RESIDUAL FLUID. R & R LT EDP. R & R PRESSURE, RETURN AND BOTH CASE DRAIN FILTERS. FLUSHED SYS THEN REPLACED PRESSURE, RETURN AND BOTH CASE DRAIN FILTERS AGAIN.  SERVICED SYSTEM AND COMPLETED FUNTIONAL CHECKS. OPS AND LEAK CHECK GOOD. CLEANED ALL RESIDUAL FLUID.
